# SDR RAIA00109004

- Difficulty date: September 8, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 1,978 hours, 1,612 cycles
- Engine: Allsn AE3007A
- Engine time: 1,978 hours, 1,612 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: 311611
- Condition: Failed
- Location: Right
- Part time: 1,978 hours, 1,612 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, E

## Discrepancy

5298-LIT-RIGHT ENGINE FAILED AS THRUST LEVERS ADVANCED FOR TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE.
